# SDR IPXA1669599

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION 6C HAS A DAMAGED MAIN DECK FLOOR PANEL.  DAMAGE LOCATED ON CENTER PANEL, 41 INCHES FROM FWD EDGE DAMAGE TO PANEL, 3 HOLES .5 INCHES IN DIAMETER.  MAJOR REPAIR.  REMOVED PANEL AND TRANSFERRED TO NRC 502193.   INSTALLED TAPE AND COMPLETED INSTALLATION OF PANEL IAW MM 53-01-06-4.
